# SDR FDEA202307121203

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 14,419 hours, 6,435 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 313T23101155
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON/NACELLE, I/B SIDE, ACCESSED BY PANEL 437BR, HYD. RESERVOIR BAY FWD BULKHEAD UPPER CORNER   ATTACH BRACKET CRACKED REMOVED AND REPLACED ATTACH BRACKET LOCATED ON #1 PYLON/NACELLE, I/B SIDE, ACCESSED BY PANEL 437BR,   HYD. RESERVOIR BAY FWD BULKHEAD UPPER CORNER PER BOEING DWG 313T2310, SHT 95, REV -
